# SDR IPXA1564966

- Difficulty date: February 13, 2011
- Submitted: February 28, 2011
- Operation: Air carrier
- Aircraft: N414UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23854
- Aircraft time: 26,646 hours, 17,926 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strap
- Condition: Corroded
- Location: Apu Inlet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, APU INLET DOOR HOUSING CUTOUT, FWD ATTACH STRAP HAS CORROSION AT SEVERAL NUTPLATE HOLES.  FOUND DAMAGE TO BE OUT OF LIMITS IAW SRM 53-00-01-1A, REMOVED STRAP, FABRICATED REPLACEMENT STRAP IAW SRM 51-40-03-0G, SRM 51-40-06-0G, SRM 51-40-08-0G.  INSTALLED REPLACEMENT STRAP IAW SRM 51-40-02-0G.
